Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Labia began itching, treated for yeast infection. Hands and feet are. Blood result showed fatty liver

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
A many months ago my labia began itching at night. I went to the Dr and he treated me for a yeast infection. Since then every evening I've been itchy. Now, my hands and feet have become itchy too. My blood results have indicated fatty liver which I went to get an ultrasound. He wants me to get another blood test later this month. My question is : I'm on vacation and just realized that my itchiness is a sign that my liver is getting worse. Should I go home right away?
Posted Sat, 27 Jul 2013 in General Health
Answered by Dr. Ram Choudhary 1 hour later
Welcome to healthcare Magic!
You can enjoy your vacation but try to avoid alcohol if any.
going home will not serve any purpose.
Your ultrasound is suggestive of fatty liver, if possible get a full Liver function test, albumin level and prothrombin time values.
Avoid fried food and high fat foods.
The itching may be a side effect of the deranged liver function.
The deranged liver function may itself may be due to antifungal therapy if you had fluconazole or griseofulvin. If drug induced the problem will subside.
If fungal infection could be ruled out and the liver function comes normal then the itching may be indicative of infection with scabies and anti scabies lotions and associated treatment is advisable.
Get the vagina secretions checked for fungal infection and gram stain and manage accordingly.
For fungal vaginitis you can use intravaginal clotrimazole tablets at bedtime for 10 days,.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor